# SDR COEA2017011004903

- Difficulty date: January 10, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,275 hours, 34,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671305200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: DENT, 3.5" FWD OF FRAME 42, 1.2" BELOW SKIN LAP. REPAIR PER SRAS ES-253/17.11047 DATED 1/27/2017.
